# SDR DALA2019032701944

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 46,636 hours, 33,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ARE NOT WORKING AT THE OVERWING EXIT ON ROW 20 AND THE OVERHEAD EXIT ON ROW 20/21. MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK B5-230. OPERATIONAL CHECKS ARE GOOD IAW AMM 33-51. OK FOR SERVICE. (LP #5824949)
